交通機関の遅れによる校時変更

‪公共交通機関の遅れによる校時変更のお知らせ

‪1限 09:25-10:15‬
‪2限 10:30-11:20‬
‪3限 11:35-12:20 45分‬
‪4限 12:30-13:15 45分‬
‪5限 14:00-14:45 45分‬
‪6限 14:55-15:40 45分‬
‪7限 15:50-16:35 45分‬

1、2限は中間考査実施のため50分です。

001_お知らせ, 010_教務, _2019年度